Cilostazol Tablets Recalled for Potential Labeling Error
Aidapak Services is recalling Cilostazol 100 mg tablets because they may have been mislabeled as Triamterene/Hydrochlorothiazide.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II, and the source text describes a labeling mix-up without reporting specific injuries or illnesses, fitting the criteria for moderate severity.
Plain-English summary
Aidapak Services, LLC is recalling Cilostazol 100 mg tablets (NDC 00185022360) due to a potential labeling error. The recall involves 63-tablet packages with pedigree W002931 and an expiration date of 6/10/2014.
The recall was initiated because the Cilostazol tablets may have been mislabeled as Triamterene/Hydrochlorothiazide 37.5 mg/25 mg tablets (NDC 00591042401). This mix-up could result in patients receiving the wrong medication.
The affected repacked drugs were distributed in Arizona, California, Oregon, and Washington. Patients who have received these specific packages should contact their healthcare provider or pharmacist for guidance on how to proceed.
The recalled product
- Product
- CILOSTAZOL, Tablet, 100 mg, Rx only, Distributed by: AidaPak Service, LLC, NDC 00185022360.
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Prescription Medication
- Hazard
- Affected units
- 63
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (4)
- CILOSTAZOL
- Tablet
- 100 mg has the following codes: Pedigree: W002931
- EXP: 6/10/2014.
Distribution
Part of a larger recall action
This product is one of 265 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 265 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- ModerateHalyard Laparoscopy Comprehensive Pack II Recalled for Latex Content
FDA (Devices) · 2026-10-14
Similar recalls
- ModerateCilostazol Tablets Recalled for Potential Labeling Mixup with Dutasteride
FDA (Drugs) · 2014-01-22
- ModerateFDA Recalls Isosorbide Dinitrate Tablets Due to Labeling Error
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Hydrochlorothiazide Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-22
- ModerateRiluzole Tablets Recalled for Potential Labeling Mixup with Trazodone
FDA (Drugs) · 2014-01-22
- SevereRivaroxaban Tablets Recalled for Potential Venlafaxine Labeling Error
FDA (Drugs) · 2014-01-22
- ModerateCinacalcet HCL Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-22